絞り込み

16646

広告

Current concepts of pharmacotherapy in hypertension: ACE inhibitor-related angioedema: can angiotensin-receptor blockers be safely used?

著者 Sica DA , Black HR
J Clin Hypertens (Greenwich).2002 Sep-Oct ; 4(5):375-80.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

Department of Medicine, Division of Nephrology, Medical College of Virginia of Virginia Commonwealth University, Richmond, VA 23298, USA. dsica@hsc.vcu.edu

スターを付ける スターを付ける     (17view , 0users)

Full Text Sources

Medical

Miscellaneous

Angioedema is a well-recognized side effect of angiotensin-converting enzyme (ACE) inhibitor therapy. Angioedema can also be seen with angiotensin receptor blocker therapy but much less frequently than is the case with ACE inhibitors. For unclear reasons, ACE inhibitor-related angioedema occurs more commonly in black patients. Angioedema can be life threatening but more times than not its occurrence can be managed with conservative treatment measures including discontinuation of the medication and/or administration of an antihistamine. Occasionally, epinephrine and/or steroid therapy may be warranted. In a patient having experienced ACE inhibitor-related angioedema, angiotensin receptor blockers should be used cautiously if at all. If angiotensin receptor blocker therapy is being considered in a patient with prior ACE inhibitor-related angioedema there should be some justification for the use. Such justification might include the presence of heart failure or proteinuric nephropathic states among other considerations.
PMID: 12368584 [PubMed - indexed for MEDLINE]
印刷用ページを開く Endnote用テキストダウンロード